On the Cauchy problem for the fractional Camassa-Holm equation

Duruk Mutlubaş, Nilay (2019) On the Cauchy problem for the fractional Camassa-Holm equation. Monatshefte fur Mathematik, 190 (4). pp. 755-768. ISSN 0026-9255 (Print) 1436-5081 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


In this paper, we consider the Cauchy problem for the fractional Camassa–Holm equation which models the propagation of small-but-finite amplitude long unidirectional waves in a nonlocally and nonlinearly elastic medium. Using Kato’s semigroup approach for quasilinear evolution equations, we prove that the Cauchy problem is locally well-posed for data in Hs(R) , s>52.
Item Type: Article
Uncontrolled Keywords: Fractional Camassa–Holm equation; Local well-posedness; Semigroup theory
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Nilay Duruk Mutlubaş
Date Deposited: 21 Jul 2023 14:34
Last Modified: 21 Jul 2023 14:34
URI: https://research.sabanciuniv.edu/id/eprint/46144

Available Versions of this Item

Actions (login required)

View Item
View Item